# SDR R61A201701150112

- Difficulty date: January 15, 2017
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N979RP
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000088
- Aircraft time: 29,755 hours, 18,451 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Broken
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED, DURING THE FORWARD PAX EMERGENCY SLIDE REMOVAL THEY FOUND THE SLIDE SAFETY PIN BROKEN.  MAINTENANCE REMOVED AND REPLACED THE SLIDE IAW AMM 25-65-01.
